www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3831

Title: STOCHASTIC RESONANCE FOR DISPERSION IN OSCILLATORY FLOWS
Authors: VAN DEN BROECK, Christian
CLAES, I
Issue Date: 1991
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW A, 44(8). p. 4970-4977
Abstract: We discuss the dispersion of particles suspended in time-periodic flows. It is found that this dispersion becomes maximal if the stochastic process describing the intrinsic random motion of the suspended particles is in "resonance" with the time-periodic flow. Furthermore, the dispersion coefficient is found to be proportional to the spectrum of the stochastic process, evaluated at the frequency of the flow. The dispersion is calculated for several cases of interest, including a two-layer, non-Markovian model and field flow fractionation.
Notes: DEPT CHEM B-0340, SAN DIEGO, CA 92093 USA.CLAES, I, LIMBURGS UNIV CENTRUM, B-3590 DIEPENBEEK, BELGIUM.
URI: http://hdl.handle.net/1942/3831
DOI: 10.1103/PhysRevA.44.4970
ISI #: A1991GM06000025
ISSN: 1050-2947
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.